RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kochubei, Anatoly Naumovich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28
Presentations: 2

Number of views:
This page:1536
Abstract pages:4203
Full texts:1618
References:368
Senior Researcher
Doctor of physico-mathematical sciences (1988)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 26.08.1949
E-mail:

http://www.mathnet.ru/eng/person8883
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kochubei.anatoly-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/196901

Publications in Math-Net.Ru
2009
1. A. N. Kochubei, “On a $p$-adic Wave Equation”, Tr. Mat. Inst. Steklova, 265 (2009),  154–158  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 265 (2009), 143–147  isi  elib  scopus
2004
2. A. N. Kochubei, M. R. Sait-Ametov, “Construction of Interaction Measures on the Space of Distributions over the Field of $p$-Adic Numbers”, Tr. Mat. Inst. Steklova, 245 (2004),  146–153  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 245 (2004), 135–142
1998
3. A. N. Kochubei, “Fundamental solutions of pseudodifferential equations connected with $p$-adic quadratic forms”, Izv. RAN. Ser. Mat., 62:6 (1998),  103–124  mathnet  mathscinet  zmath; Izv. Math., 62:6 (1998), 1169–1188  isi  scopus
1994
4. A. N. Kochubei, “Gaussian integrals and spectral theory over a local field”, Izv. RAN. Ser. Mat., 58:6 (1994),  69–78  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 45:3 (1995), 495–503  isi
5. A. N. Kochubei, “On the asymptotics of $p$-adic Green functions”, Trudy Mat. Inst. Steklov., 203 (1994),  116–125  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 203 (1995), 105–113
1993
6. A. N. Kochubei, “On $p$-adic Green's functions”, TMF, 96:1 (1993),  123–139  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 96:1 (1993), 854–865  isi
1992
7. A. N. Kochubei, “The differentiation operator on subsets of the field of $p$-adic numbers”, Izv. RAN. Ser. Mat., 56:5 (1992),  1021–1039  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:2 (1993), 289–305  isi
1991
8. A. N. Kochubei, “Parabolic equations over the field of $p$-adic numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 55:6 (1991),  1312–1330  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:3 (1992), 1263–1280  isi
9. A. N. Kochubei, “Schrödinger-type operator over $p$-adic number field”, TMF, 86:3 (1991),  323–333  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 86:3 (1991), 221–228  isi
1990
10. A. N. Kochubei, “Diffusion of fractional order”, Differ. Uravn., 26:4 (1990),  660–670  mathnet  mathscinet  zmath; Differ. Equ., 26:4 (1990), 485–492
1989
11. A. N. Kochubei, “The Cauchy problem for evolution equations of fractional order”, Differ. Uravn., 25:8 (1989),  1359–1368  mathnet  mathscinet; Differ. Equ., 25:8 (1989), 967–974
12. A. N. Kochubei, “On Diffusions with Invariant Generating Operators”, Teor. Veroyatnost. i Primenen., 34:4 (1989),  656–663  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:4 (1989), 597–603  isi
1988
13. A. N. Kochubei, “Parabolic pseudodifferential equations, hypersingular integrals, and Markov processes”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988),  909–934  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:2 (1989), 233–259
1987
14. A. N. Kochubei, “Stabilization of solutions of dissipative hyperbolic equations with almost periodic coefficients”, Differ. Uravn., 23:12 (1987),  2087–2094  mathnet  mathscinet
1986
15. A. N. Kochubei, “Stabilization of solutions of dissipative hyperbolic equations”, Differ. Uravn., 22:10 (1986),  1771–1778  mathnet  mathscinet
1984
16. A. N. Kochubei, “Singular parabolic equations and Markov processes”, Izv. Akad. Nauk SSSR Ser. Mat., 48:1 (1984),  77–103  mathnet  mathscinet  zmath; Math. USSR-Izv., 24:1 (1985), 73–97
1983
17. A. N. Kochubei, “Singular parabolic equations and Markov processes”, Dokl. Akad. Nauk SSSR, 273:1 (1983),  33–38  mathnet  mathscinet  zmath
1982
18. A. N. Kochubei, “Elliptic operators with boundary conditions on a subset of measure zero”, Funktsional. Anal. i Prilozhen., 16:2 (1982),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:2 (1982), 137–139  isi
1980
19. A. N. Kochubei, “Operator-differential equations in spaces of ultradistributions”, Differ. Uravn., 16:3 (1980),  405–413  mathnet  mathscinet  zmath
1979
20. A. N. Kochubei, “Symmetric operators commuting with a family of unitary operators”, Funktsional. Anal. i Prilozhen., 13:4 (1979),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:4 (1979), 300–301
21. A. N. Kochubei, “Symmetric operators and nonclassical spectral problems”, Mat. Zametki, 25:3 (1979),  425–434  mathnet  mathscinet  zmath; Math. Notes, 25:3 (1979), 224–229
1977
22. A. N. Kochubei, “Fundamental solutions of operator-differential equations”, Differ. Uravn., 13:9 (1977),  1588–1597  mathnet  mathscinet  zmath
1976
23. A. N. Kochubei, “The spectra of self-adjoint extensions of a symmetric operator”, Mat. Zametki, 19:3 (1976),  429–434  mathnet  mathscinet  zmath; Math. Notes, 19:3 (1976), 262–265
1975
24. A. N. Kochubei, “The expansion in root vectors of abstract differential operators”, Differ. Uravn., 11:7 (1975),  1341–1342  mathnet  mathscinet  zmath
25. A. N. Kochubei, “Extensions of symmetric operators and symmetric binary relations”, Mat. Zametki, 17:1 (1975),  41–48  mathnet  mathscinet  zmath; Math. Notes, 17:1 (1975), 25–28
1973
26. A. N. Kochubei, “Nonselfadjoint abstract differential operators with discrete spectrum”, Differ. Uravn., 9:9 (1973),  1601–1608  mathnet  mathscinet  zmath
1972
27. M. L. Gorbachuk, A. N. Kochubei, M. A. Rybak, “Dissipative extensions of differential operators in a space of vector-functions”, Dokl. Akad. Nauk SSSR, 205:5 (1972),  1029–1032  mathnet  mathscinet  zmath
1971
28. M. L. Gorbachuk, A. N. Kochubei, “Selfadjoint boundary value problems for certain classes of differential- operator equations of higher order”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1029–1032  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. О некоторых классах неархимедовых операторных алгебр
A. N. Kochubei
Conference "Mathematical Physics. Vladimirov-90" dedicated to the 90th anniversary of academician V. S. Vladimirov
November 13, 2013 12:30   
2. Неархимедовы нормальные операторы
A. N. Kochubei
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
October 21, 2010 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019